MAUDE Adverse Event Report: Abbott Medical HF Sensor Delivery System; System, Hemodynamic, Implantable

Abbott Medical HF Sensor Delivery System; System, Hemodynamic, Implantable
Model Number CM2000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an echocardiogram was performed to assess the accuracy of the cardiomems sensor pressures.The sensor was recalibrated and the baseline was decreased by 10.9mmhg.
 
Additional Manufacturer Narrative
No device analysis results are available because the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.An echocardiogram may be needed to recalibrate the baseline (mean pressure) in order to continue to use the system.

Brand Name
HF Sensor Delivery System
Common Device Name
System, Hemodynamic, Implantable
Manufacturer (Section D)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer (Section G)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
168 middlesex turnpike
burlington, MA 01803
+1(651)756-5400
MDR Report Key50931476
Report Number3004936110-2026-01611
Device Sequence Number15852431
Product Code MOM
UDI-Device Identifier05414734509237
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM2000
Device Catalogue NumberCM2000
Device Lot Number10780249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight190 LB